Syp. Cold-X

Syp. Cold-X

Product Details:

  • Salt Composition Paracetamol 125mg Phenylephrine 5mg Chlorpheniramine 2mg per 10 ml
  • Pacakaging (Quantity Per Box) 12 bottles per box
  • Origin of Medicine Manufactured
  • Drug Type Cold Medicine
  • Ingredients Paracetamol Phenylephrine Chlorpheniramine
  • Physical Form Syrup
  • Function Relieves symptoms of cold such as cough fever nasal congestion and body aches
  • Click to View more
X

Syp. Cold-X Price And Quantity

Syp. Cold-X Product Specifications

  • Relieves symptoms of cold such as cough fever nasal congestion and body aches
  • Paracetamol 125mg Phenylephrine 5mg Chlorpheniramine 2mg per 10 ml
  • Paracetamol Phenylephrine Chlorpheniramine
  • 12 bottles per box
  • Store in a cool and dry place away from direct sunlight
  • Cold Medicine
  • People experiencing symptoms of common cold or flu
  • 100 ml bottle
  • 5-10 ml depending on age and severity or as prescribed by a physician
  • Manufactured
  • Adults and children (as per dosage guidelines)
  • Take after meals 3 times a day or as directed by a doctor
  • Syrup

Product Description

Syp. Cold-X                                                 
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Oral Liquids & Dry Syrups' category



Back to top
trade india member
ROYAL INTERNATIONAL All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Private Limited.